Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Interpolation of operators for $\Lambda$ spaces


Author: Robert Sharpley
Journal: Bull. Amer. Math. Soc. 80 (1974), 259-261
MSC (1970): Primary 46E30, 46E35, 47A30
DOI: https://doi.org/10.1090/S0002-9904-1974-13451-8
MathSciNet review: 0344882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. G. Lorentz, Bernstein polynomials, Mathematical Expositions, no. 8, Univ. of Toronto Press, Toronto, 1953. MR 15, 217. MR 57370
  • 2. G. G. Lorentz and T. Shimogaki, Interpolation theorems for operators in function spaces, J. Functional Analysis 2 (1968), 31-51. MR 41 #2424. MR 257775
  • 3. G. G. Lorentz and T. Shimogaki, Interpolation theorems for spaces Λ, Abstract Spaces and Approximation (Proc. Conf., Oberwolfach, 1968), Birkhäuser, Basel, 1969, pp. 94-98. MR 41 #2423. MR 257774
  • 4. R. C. Sharpley, Spaces Λ, J. Functional Analysis 11 (1972), 479-513. MR 344872
  • 5. A. Zygmund, Trigonometric series. Vol. II, 2nd ed. reprinted with corrections and some additions, Cambridge Univ. Press, New York, 1968. MR 38 #4882. MR 236587

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35, 47A30

Retrieve articles in all journals with MSC (1970): 46E30, 46E35, 47A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13451-8

American Mathematical Society